40% off Popular Science books & eBooks—Save on general interest titles now!

Lecture Notes in Mathematics

Asymptotic Theory of Finite Dimensional Normed Spaces

Isoperimetric Inequalities in Riemannian Manifolds

Authors: Milman, Vitali D., Schechtman, Gideon

Free Preview

Buy this book

eBook $34.99
price for USA in USD
  • ISBN 978-3-540-38822-7
  • Digitally watermarked, DRM-free
  • Included format: PDF
  • ebooks can be used on all reading devices
  • Immediate eBook download after purchase
Softcover $49.95
price for USA in USD
  • ISBN 978-3-540-16769-3
  • Free shipping for individuals worldwide
  • Institutional customers should get in touch with their account manager
  • Covid-19 shipping restrictions
  • Usually ready to be dispatched within 3 to 5 business days, if in stock
About this book

This book deals with the geometrical structure of finite dimensional normed spaces, as the dimension grows to infinity. This is a part of what came to be known as the Local Theory of Banach Spaces (this name was derived from the fact that in its first stages, this theory dealt mainly with relating the structure of infinite dimensional Banach spaces to the structure of their lattice of finite dimensional subspaces). Our purpose in this book is to introduce the reader to some of the results, problems, and mainly methods developed in the Local Theory, in the last few years. This by no means is a complete survey of this wide area. Some of the main topics we do not discuss here are mentioned in the Notes and Remarks section. Several books appeared recently or are going to appear shortly, which cover much of the material not covered in this book. Among these are Pisier's [Pis6] where factorization theorems related to Grothendieck's theorem are extensively discussed, and Tomczak-Jaegermann's [T-Jl] where operator ideals and distances between finite dimensional normed spaces are studied in detail. Another related book is Pietch's [Pie].

Table of contents (15 chapters)

Table of contents (15 chapters)

Buy this book

eBook $34.99
price for USA in USD
  • ISBN 978-3-540-38822-7
  • Digitally watermarked, DRM-free
  • Included format: PDF
  • ebooks can be used on all reading devices
  • Immediate eBook download after purchase
Softcover $49.95
price for USA in USD
  • ISBN 978-3-540-16769-3
  • Free shipping for individuals worldwide
  • Institutional customers should get in touch with their account manager
  • Covid-19 shipping restrictions
  • Usually ready to be dispatched within 3 to 5 business days, if in stock
Loading...

Recommended for you

Loading...

Bibliographic Information

Bibliographic Information
Book Title
Asymptotic Theory of Finite Dimensional Normed Spaces
Book Subtitle
Isoperimetric Inequalities in Riemannian Manifolds
Authors
Series Title
Lecture Notes in Mathematics
Series Volume
1200
Copyright
1986
Publisher
Springer-Verlag Berlin Heidelberg
Copyright Holder
Springer-Verlag Berlin Heidelberg
eBook ISBN
978-3-540-38822-7
DOI
10.1007/978-3-540-38822-7
Softcover ISBN
978-3-540-16769-3
Series ISSN
0075-8434
Edition Number
1
Number of Pages
XII, 160
Topics